Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rotundity and smoothness in conjugate spaces


Author: M. A. Smith
Journal: Proc. Amer. Math. Soc. 61 (1976), 232-234
MSC: Primary 46B10
DOI: https://doi.org/10.1090/S0002-9939-1976-0435807-4
MathSciNet review: 0435807
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the James space $ J$ admits an equivalent norm such that its third conjugate space is rotund.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0435807-4
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society